On a novel integrable generalization of the sine-Gordon equation
2010 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 51, no 2, 055912JMPArticle in journal (Refereed) Published
We consider an integrable generalization of the sine-Gordon (sG) equation that was earlier derived by one of the authors using bi-Hamiltonian methods. This equation is related to the sG equation in the same way that the Camassa-Holm equation is related to the Korteweg-de Vries equation. In this paper we (a) derive a Lax pair, (b) use the Lax pair to solve the initial-value problem on the line, (c) analyze solitons, (d) show that the generalized sG and sG equations are related by a Liouville transformation, (e) derive conservation laws, and (f) analyze traveling-wave solutions.
Place, publisher, year, edition, pages
2010. Vol. 51, no 2, 055912JMP
Physical Sciences Mathematics
IdentifiersURN: urn:nbn:se:kth:diva-163819DOI: 10.1063/1.3272086ISI: 000275032100055ScopusID: 2-s2.0-77952299556OAI: oai:DiVA.org:kth-163819DiVA: diva2:802375
QC 201504272015-04-132015-04-122015-04-27Bibliographically approved